research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

On Solve Fuzzy Boundary Value Problem

Author: Amani E. Kadhm
Journal: JOURNAL OF MADENAT ALELEM COLLEGE مجلة كلية مدينة العلم الجامعة ISSN: 2073,2295 Year: 2017 Volume: 9 Issue: 2 Pages: 97-113
Publisher: City College of Science University كلية مدينة العلم الجامعة


The main objective of this paper is to study the pyramidal fuzzy numbers in fuzzy differential equations and introduce a new approach for solving fuzzy boundary value problems. Also, we give an example, where we compare the fuzziness of ''pyramidal'' solution to that one, which is derived by the extension principle.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2017 (1)